Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 35, Number 3

All articles in this issue are freely accessible.

On a functional equation arising in the stability theory of difference-differential equations
W. B. Castelan and E. F. Infante.
Quart. Appl. Math. 35 (1977), 311-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 492694
A radiation-conditioned Gaussian induced MGD conefield
Lim Chee-seng.
Quart. Appl. Math. 35 (1977), 321-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99644
Dual extremum principles for heat-transfer problems with variable thermal properties
N. Anderson and A. M. Arthurs.
Quart. Appl. Math. 35 (1977), 337-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 452186
Nonlinear effects in electrohydrodynamic surface wave propagation
D. H. Michael.
Quart. Appl. Math. 35 (1977), 345-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99643
Two-timing procedure for higher-order modulations of near-linear dispersive wave trains with an application to plasma waves
P. Gatignol.
Quart. Appl. Math. 35 (1977), 357-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 469028
A variational formulation for constrained quasilinear vector systems
Nima Geffen.
Quart. Appl. Math. 35 (1977), 375-381
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 459268
Buckling of cylindrical shells with small curvature
John Mallet-Paret.
Quart. Appl. Math. 35 (1977), 383-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 478917
Singularity at the apex of pyramidal notches with three equal angles
L. M. Keer and K. S. Parihar.
Quart. Appl. Math. 35 (1977), 401-405
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 460676
Isoperimetric inequalities for the Dirichlet eigenvalue problem
Cornelius O. Horgan and Lewis T. Wheeler.
Quart. Appl. Math. 35 (1977), 406-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 481624
Zone estimates in the elastic-plastic torsion problem
Wan Lee Yin.
Quart. Appl. Math. 35 (1977), 410-414
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 462082

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website